I've been taking suboxone now for five years goiing on six. I stared at 16 and am on .5 currently. Two years ago, I attempted to jump off from 8 mg films with small pieces. I had withdrawals for thirty days. I decided to get back on them and continued at 8 mgs. About two months after getting back on, my hair became VERY frizzy and began changing texture. It became super frizzy, thin, and "breakable". Almost like lead from a lead pencil. That's what I mean by frizzy. It began growing erratic and hairs would be growing against the grain. Trying to put it back in a pony tail or just running my hands through my hair feels like when your "hair hurts" when you're sick and like it's going against the grain. I knew it was the suboxone. My hair was great before suboxone. Even my eyebrow hair changed. I thought it might be an endocrine system (thyroid) problem but i have no hunger or weight issues. The hair is the only one that suggests thyroid. But let's rule thyroid out. I've since cut to .5 mgs hoping to reduce the hair loss symptoms. (2 mg for six months. 1 mg. for four months .66 mg for three months, .5 for a week now.) Has anyone experienced hair loss connected with suboxone or opiate use? Has anyone ever had a diagnosis that was treatable and the hair grew back? Has anyone had hair loss on suboxone and it grew back after getting off suboxone? And by hair loss, I mean, receding hair line, thinning. Not just because you had a couple hairs on your hand in the shower. Any help?